# SDR 99ZZZX2717

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757RF
- Make and model: Cessna 152
- Aircraft serial: 15279938
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CRACKED BEYOND LIMITS OF AD 97-06-16 SECTION III.  PROPELLER REMOVED FROM SERVICE.  TTP UNKNOWN.  TTA:  5,147.8.
